# SDR AU000752

- Difficulty date: August 21, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Indicator
- Part number: 356024310
- Condition: Faulty
- Location: Bleed Air
- Part time: 1,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PYLON BLEED AIR LEAK DETECTOR LOOP HAD LOW RESISTANCE. FOUND DURING INSPECTION IAW SBA601R-36-104.
